# SDR ASAA2018101226444

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 1,538 hours, 436 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ENG 1 REV MINOR FAULT. GROUNDED - YES. PERFORMED ENG 1 OPERATIONAL T/R CYLING TEST. TEST OK REF TSM 78-37-00-810-839-A THIS CLEARS MDDR 60170 MEL LIST UPDATED PLACARD REMOVED MCC GEORGE NOTIFIED
